Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is double dose of Advil dangerous? - Online Doctor Chats

Date : 26-Mar-2014
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:I accidentally gave my 22 month old a double dose of Advil. The nurse said it was not XXXXXXX to him. Is this true or should I have him checked out at the dr office?
Doctor:let me read your query
Doctor:it is not XXXXXXX
Doctor:your nurse is right
Doctor:there is no need to get it checked at the doctor's office
User:Is there any side effects that may occur?
Doctor:nothing at all
Doctor:please be relaxed
Doctor:he might a a little gastric irritation
User:Okay, thank you.
Doctor:my pleasure
Doctor:give him more fluids to drink
Doctor:he will be fine
User:That makes me feel better. It will definitely never happen again.
Doctor:it happens
Doctor:do not blame yourself
Doctor:you have not done something untoward
User:Thank you and have a good day.
Doctor:thank you too
Doctor:and have a good day too
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor